# SDR HALA2014122800224

- Difficulty date: December 28, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 85,484 hours, 34,528 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7350
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LP 2 STATUS MESSAGE ILLUMINATED.  R & R LOWER AFT FIRE DETECTOR ON LT ENGINE IAW AMM 26-11-02.  MESSAGE EXTINGUISHED.  OK FOR SERVICE. NO FAULT MESSAGES NOTED ON GROUND.
